MathSciNet Relay Station
MathSciNet bibliographic data
MR601719 (82e:10069) 10H05
Goss, David A simple approach to the analytic continuation and values at negative integers for Riemann's zeta function. Proc. Amer. Math. Soc. 81 (1981), no. 4, 513–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement